MAUDE Adverse Event Report: ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC

ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC
Model Number P3DPL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent surgery on (b)(6) 2018 to remove a painful mass during which the surgeon noted the mass had the appearance of a balled up pieced of mesh and that the mass was likely the portion of mesh overlapping the pubic tubercle.It was reported that the patient experienced severe pain in her left groin.No additional information is provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 2/21/2021.Additional information: a2, d6b.Additional b5 narrative: it was reported that the patient underwent mesh removal surgery on (b)(6) 2018.

Brand Name
PRLNE 3D PATCH LG DIAMOND (5CM)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10181683
Report Number2210968-2020-04657
Device Sequence Number19368946
Product Code FTL
UDI-Device Identifier10705031047501
UDI-Public10705031047501
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K010722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberP3DPL
Device Catalogue NumberP3DPL
Device Lot Number24938-08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;